Winter Storm, Oswego
- When
- February 6, 8:00 PM EST to February 7, 9:00 PM EST
- Where
- Oswego forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.464, -76.209 (the zone’s center; the record gives no point)
Warmer air aloft resided over the area before the arrival of a system that bombed out as it moved into the Middle Atlantic states. Widespread freezing drizzle and freezing rain resided over the area until deeper lift from the deformation zone of this aforementioned system allowed for dynamic cooling to affect the column overhead from the Finger Lakes toward the areas east of Lake Ontario.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Warmer air aloft resided over the area before the arrival of a system that bombed out as it moved into the Middle Atlantic states. Widespread freezing drizzle and freezing rain resided over the area until deeper lift from the deformation zone of this aforementioned system allowed for dynamic cooling to affect the column overhead from the Finger Lakes toward the areas east of Lake Ontario. This allowed for a swath of heavy snow across the region, however upslope and lake enhanced snows in its wake weren't as impressive and largely over-forecast. Selected snow totals for the event include 13 inches in Redfield, 10.4 inches in Watertown, and 14.7 inches in Lowville. Amounts near or over one foot were common east of Lake Ontario.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Feb 6, 6:35 PM EST, 1 hour 25 minutes earlier.
Area Forecast Discussion
National Weather Service Buffalo NY
635 PM EST Thu Feb 6 2020
.SYNOPSIS...
A storm system will move northeast through eastern Pennsylvania
and strengthen as it moves further northeast into New England
Friday. This will result in areas of heavy snow immediately
south of Lake Ontario and east of Lake Ontario, with less
overall impacts for the remainder of Western New York. Some
light lake effect snow may continue southeast of the lakes
Saturday morning, but otherwise the weekend will be dry.
&&
.NEAR TERM /THROUGH FRIDAY/...
The 2nd of the two closely spaced storms is poised to move into
the region tonight, forced by the impressive longwave upper
level trough over the central CONUS. Continued cyclogenesis will
result in a deformation region that will pivot over at least a
portion of the region overnight and into Friday, resulting in
locally heavy snow.
While the first system has pushed east of the area, the
separation between the two is quickly eroding as impressive
right entrance region divergence is driving rapidly expanding
ascent across Ohio that is rapidly transitioning northeastward.
Additionally in this area, convective development is behind
enhanced. The thermal environment this will be transition into
over WNY is vastly different than over Ohio, however. The early
data from the 00z KBUF raob indicates a stubborn +3C nose at
around 800 hPa, and model soundings suggest this will persist
for 3-4 hours after the onset of precipitation. This will likely
yield a prolonged period of freezing rain and sleet over WNY
after the onset of precipitation in the next few hours. While
colder air does erode the warm tongue late this evening, this
will likely eat into snow accumulation potential going forward.
After the erosion of the warm tongue aloft, a deformation
region translates northward toward our region around a rapidly
deepening cyclone. This combined with lake enhancement S/SE of
Lake Ontario still indicates warning criteria snows from
Orleans County east into the Eastern Lake Ontario region, with a
long 24 or 24+ hr advisory for the remainder of WNY per
collaboration with surrounding offices. Could have issued a
warning SE of Lake Erie with some Lake enhancement there, but
decided this would be confusing and and not particularly more
impactful than the long advisory.
That said, most areas should experience an unpleasant Friday
morning commute as the storm ramps up, with 0.5" to 1.5"/hr
snow rates across the region. Some blowing snow will compound
the situation during this time period.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH MONDAY NIGHT/...
Friday night the coastal low will eject northeastward across the
Canadian Maritimes...while high pressure and drier air builds toward
our region from central Ontario. As this occurs the deeper synoptic-
scale moisture attendant to the coastal system will get stripped
away...which will allow combined lingering synoptic snows and lake
enhancement to transition over to pure lake snows east and southeast
of the lakes. While these should be weaker than what was experienced
over the preceding 24 hours...this activity may get a temporary
boost from the passage of a trailing secondary shortwave
overnight...and will probably still be enough to produce at least a
couple more inches of additional accumulation in the most favored
areas...especially when considering the increasingly colder nature
of our airmass. Otherwise it will be a cold night with lows ranging
from 10 to 15 south of Lake Ontario to around zero across the North
Country...where at least some partial clearing will develop.
On Saturday the aforementioned surface high will build directly
across our region...with attendant subsidence and drying gradually
bringing about the demise of the lake snows...but not before these
produce some minor additional accumulations of an inch or so.
Otherwise it will be a cold day...with well below average highs
ranging from the teens east of Lake Ontario to the lower to mid
20s elsewhere.
Saturday night and Sunday the surface high will slowly drift
eastward across New England and out to sea...while an elongated
surface wave and its attendant broad mid level trough pushes across
the Upper Great Lakes. For the most part the slowly departing ridge
should keep this 24 hour period dry...though cannot completely rule
out a few stray snow showers from a weak shortwave passing across
our region Saturday night and early Sunday...and again late
Sunday across extreme far western New York as the next system
approaches. Otherwise developing warm air advection in between the
departing ridge and approaching trough will allow temperatures to
rebound back to a little above average on Sunday...when highs should
climb back to the lower to mid 30s in most locations.
Sunday night and Monday the medium range guidance remains in good
agreement on tracking the aforementioned surface low eastward...
with this feature passing by a little to our north later Sunday
night and early Monday. During this time frame an influx of moisture
and lift attendant to this system should produce a fairly high
likelihood of precipitation across our region...with mainly snow
showers Sunday night giving way to more of an elevation-dependent
rain/snow shower mix on Monday as boundary layer temperatures climb
into the mid to upper 30s across the higher terrain...and to around
40 across the lower elevations.
Following the passage of this system...developing weak ridging should
then bring about a return to mainly dry weather to close out the
period Monday night...with lows settling back into the mid 20s in
most locations.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
Moving on into the middle of next week...the models still seem to
suggest that a pair of weak systems (one in the northern stream and
one in the southern stream) may pass by to our north and south
between Tuesday and Wednesday. While the bulk of the moisture and
forcing from these features would tend to remain away from our
area...still cannot rule out some scattered rain and snow showers
across our region during this time frame...for which some chance
PoPs remain in place. Otherwise...temperatures should range from
near to a bit above average through Wednesday.
After that...the medium range guidance diverges radically for the
tail end of this period...with the various model packages exhibiting
solutions ranging from a significant cold air outbreak (in the GFS)
to the arrival of a much milder southern-stream system (in the
ECMWF). With such a wide range of possibilities...forecast
confidence in this time frame is extremely low...and as such have
hedged toward a blended solution weighted more toward the latter
idea...which has been more of the norm for this winter.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
IFR conditions are already present at almost all sites with
freezing drizzle prevalent in many areas as well. As the next
system advances northeastward, freezing rain and sleet will
again resume with a trend toward snow hour by hour as colder air
aloft moves in from the northwest to southeast through the
nighttime. With cooling temperatures, some blowing and drifting
of snow will be possible on Friday immediately south of Lake
Ontario, with IFR conditions continuing until late in the day,
when snow gradually starts to lighten up.
Outlook...
Friday...IFR in widespread snow. Significant impacts will be
possible...especially at KROC and KART.
Saturday...A chance of snow showers and local IFR southeast of
the lakes, otherwise mainly VFR.
Sunday...Mainly VFR.
Monday...Occasional snow/rain showers with restrictions.
Tuesday...Areas of MVFR, otherwise VFR.
&&
.MARINE...
Low pressure will move northeast through eastern PA and into New
England on Friday. This will result in NE winds becoming NW with
time with associated headlines. As the low pulls out to the
northeast, high pressure will begin to build east over the lake
resulting in diminishing winds over the weekend.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 6 AM EST Saturday for NYZ002>008.
Winter Weather Advisory until 6 PM EST Friday for NYZ001-
010>014-021.
Winter Weather Advisory until 6 AM EST Saturday for NYZ019-020-
085.
MARINE...Small Craft Advisory from 10 PM this evening to 1 AM EST
Saturday for LEZ041.
Small Craft Advisory until 1 AM EST Saturday for LEZ040.
Small Craft Advisory until 10 PM EST Friday for
LOZ030.
Small Craft Advisory until 7 AM EST Saturday for LOZ042-
043.
Small Craft Advisory until 7 AM EST Saturday for LOZ044.
&&
SYNOPSIS...Zaff
NEAR TERM...Fries/Zaff
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...Fries/Zaff
MARINE...ZaffHazardous Weather Outlook National Weather Service Buffalo NY 600 PM EST Thu Feb 6 2020 NYZ001-010>014-021-072300- Niagara-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Allegany- 600 PM EST Thu Feb 6 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-020-085-072300- Chautauqua-Cattaraugus-Southern Erie- 600 PM EST Thu Feb 6 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002>005-072300- Orleans-Monroe-Wayne-Northern Cayuga- 600 PM EST Thu Feb 6 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-072300- Oswego-Jefferson-Lewis- 600 PM EST Thu Feb 6 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-072300- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 600 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-072300- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 600 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
443 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM SNOW PENFIELD 43.13N 77.48W
02/06/2020 M5.0 INCH MONROE NY SOCIAL MEDIA
&&
EVENT NUMBER BUF2000359
ARPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM SNOW 3 ESE ORCHARD PARK 42.75N 78.70W
02/06/2020 M5.0 INCH ERIE NY BROADCAST MEDIA
0400 AM SNOW LIMA 42.91N 77.61W
02/06/2020 M4.0 INCH LIVINGSTON NY TRAINED SPOTTER
0400 AM SNOW 1 NW CONSTABLEVILLE 43.58N 75.45W
02/06/2020 M3.5 INCH LEWIS NY COCORAHS
24-HOUR SNOWFALL.
0440 AM SNOW MARILLA 42.84N 78.56W
02/06/2020 M4.5 INCH ERIE NY TRAINED SPOTTER
0500 AM SNOW 1 WNW FREDONIA 42.44N 79.35W
02/06/2020 M3.5 INCH CHAUTAUQUA NY COCORAHS
24-HOUR SNOWFALL.
0515 AM SNOW WNW CLYDE 43.08N 76.88W
02/06/2020 M3.7 INCH WAYNE NY COCORAHS
24-HOUR SNOWFALL.
0515 AM SNOW 3 SSW REDFIELD 43.49N 75.84W
02/06/2020 M6.0 INCH OSWEGO NY TRAINED SPOTTER
0530 AM SNOW PIKE 42.56N 78.15W
02/06/2020 M4.5 INCH WYOMING NY PUBLIC
0530 AM FREEZING RAIN PIKE 42.56N 78.15W
02/06/2020 M0.00 INCH WYOMING NY PUBLIC
TRACE OF ICING...........
0534 AM SNOW HIGHMARKET 43.58N 75.52W
02/06/2020 M4.0 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0539 AM SNOW PENFIELD 43.13N 77.48W
02/06/2020 M4.0 INCH MONROE NY TRAINED SPOTTER
0600 AM SNOW 1 E OSWEGO BEACH 43.45N 76.54W
02/06/2020 M3.6 INCH OSWEGO NY CO-OP OBSERVER
0600 AM SNOW 3 ENE HOLLAND 42.65N 78.49W
02/06/2020 M4.5 INCH ERIE NY PUBLIC
0600 AM SNOW ALDEN 42.90N 78.49W
02/06/2020 M4.0 INCH ERIE NY COCORAHS
0600 AM SNOW ATTICA 7SW 42.80N 78.39W
02/06/2020 M5.2 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0605 AM SNOW 3 ESE MACEDON 43.05N 77.26W
02/06/2020 M4.3 INCH WAYNE NY COCORAHS
24-HOUR SNOWFALL.
0630 AM SNOW ENE EAST AURORA 42.77N 78.62W
02/06/2020 M4.4 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0644 AM SNOW 4 E WILLIAMSVILLE 42.96N 78.67W
02/06/2020 M3.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0654 AM SNOW BUFFALO AIRPORT 42.93N 78.73W
02/06/2020 M3.7 INCH ERIE NY NWS OFFICE
24-HOUR SNOWFALL.
0700 AM SNOW 2 NE STAFFORD 43.00N 78.05W
02/06/2020 M4.7 INCH GENESEE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW REDFIELD 8N 43.64N 75.88W
02/06/2020 M4.1 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW OSCEOLA 1E 43.50N 75.71W
02/06/2020 M8.0 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 W WYOMING 42.82N 78.15W
02/06/2020 M6.6 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 SSE SILVER CREEK 42.53N 79.16W
02/06/2020 M4.0 INCH CHAUTAUQUA NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 NE CHEEKTOWAGA 42.94N 78.72W
02/06/2020 M3.7 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 SSE EDEN 42.63N 78.89W
02/06/2020 M5.1 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 NW HAMBURG 42.76N 78.88W
02/06/2020 M4.0 INCH ERIE NY COCORAHS
0700 AM FREEZING RAIN DUNKIRK AIRPORT 42.49N 79.28W
02/06/2020 M0.06 INCH CHAUTAUQUA NY ASOS
0700 AM SNOW FULTON 43.30N 76.39W
02/06/2020 M4.5 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW GENEVA 42.88N 77.03W
02/06/2020 M3.5 INCH ONTARIO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 SSW BLASDELL 42.78N 78.84W
02/06/2020 M4.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW PAVILION 2 42.87N 77.99W
02/06/2020 M3.9 INCH GENESEE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 WSW ELMA 42.81N 78.68W
02/06/2020 M4.2 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW MEXICO 2SW 43.44N 76.27W
02/06/2020 M4.7 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 NNE EAST AURORA 42.81N 78.60W
02/06/2020 M5.2 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW SILVER SPRINGS 3N 42.71N 78.09W
02/06/2020 M4.0 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW WALES 42.74N 78.59W
02/06/2020 M5.4 INCH ERIE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 NE BOSTON 42.65N 78.70W
02/06/2020 M4.1 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 SW WALWORTH 43.12N 77.30W
02/06/2020 M5.3 INCH WAYNE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW BENNETTS BRIDGE 43.53N 75.95W
02/06/2020 M5.0 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW WSW HAMBURG 42.72N 78.84W
02/06/2020 M5.0 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 W BUFFALO 42.89N 78.89W
02/06/2020 M4.0 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0715 AM FREEZING RAIN N JAMESTOWN 42.10N 79.24W
02/06/2020 M0.00 INCH CHAUTAUQUA NY TRAINED SPOTTER
TRACE OF ICING...........
0715 AM SNOW PENFIELD 43.13N 77.48W
02/06/2020 M5.0 INCH MONROE NY SOCIAL MEDIA
0730 AM SNOW LE ROY 1E 42.97N 77.97W
02/06/2020 M5.1 INCH GENESEE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0730 AM SNOW PORTAGEVILLE 1W 42.58N 78.07W
02/06/2020 M3.7 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0730 AM SNOW 2 NE BOSTON 42.65N 78.72W
02/06/2020 M3.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW 4 SSE PITTSFORD 43.03N 77.49W
02/06/2020 M5.2 INCH MONROE NY COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW SILVER CREEK 42.54N 79.17W
02/06/2020 M4.1 INCH CHAUTAUQUA NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0745 AM SNOW 2 NW ROCHESTER 43.19N 77.65W
02/06/2020 M4.0 INCH MONROE NY TRAINED SPOTTER
0750 AM SNOW 2 NW PALMYRA 43.08N 77.25W
02/06/2020 M4.8 INCH WAYNE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM FREEZING RAIN WELLSVILLE MUNICIPAL AI 42.11N 77.98W
02/06/2020 M0.06 INCH ALLEGANY NY ASOS
0800 AM SNOW HONEOYE 42.79N 77.51W
02/06/2020 M3.6 INCH ONTARIO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 2 SE GLENWOOD 42.60N 78.64W
02/06/2020 M4.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW LAKE VIEW 1NE 42.73N 78.92W
02/06/2020 M4.6 INCH ERIE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 3 WSW BATAVIA 42.99N 78.25W
02/06/2020 M4.0 INCH GENESEE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW MOUNT MORRIS 2W 42.73N 77.91W
02/06/2020 M4.0 INCH LIVINGSTON NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 3 S CANANDAIGUA 42.84N 77.28W
02/06/2020 M4.0 INCH ONTARIO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW W FULTON 43.32N 76.42W
02/06/2020 M3.5 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW NW SCOTTSVILLE 43.03N 77.76W
02/06/2020 M5.4 INCH MONROE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW LAKESIDE 43.37N 78.27W
02/06/2020 M4.1 INCH ORLEANS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 4 N CHURCHVILLE 43.15N 77.88W
02/06/2020 M4.0 INCH MONROE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW SE MINETTO 43.40N 76.48W
02/06/2020 M5.2 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 2 ENE COLDEN 42.65N 78.61W
02/06/2020 M4.7 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0845 AM FREEZING RAIN PERRYSBURG 42.46N 79.00W
02/06/2020 M0.00 INCH CATTARAUGUS NY CO-OP OBSERVER
TRACE OF ICING...........
0850 AM SNOW 5 S CANANDAIGUA 42.82N 77.29W
02/06/2020 M3.7 INCH ONTARIO NY COCORAHS
24-HOUR SNOWFALL.
0900 AM FREEZING RAIN BUFFALO AIRPORT 42.94N 78.74W
02/06/2020 M0.01 INCH ERIE NY ASOS
0900 AM FREEZING RAIN ROCHESTER AIRPORT 43.12N 77.68W
02/06/2020 M0.00 INCH MONROE NY ASOS
TRACE OF ICING.............
0900 AM SNOW THERESA 4NW 44.28N 75.84W
02/06/2020 M4.0 INCH JEFFERSON NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0915 AM SNOW 3 SSE EAST AURORA 42.73N 78.61W
02/06/2020 M4.8 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0932 AM FREEZING RAIN DANSVILLE MUNICIPAL AIR 42.57N 77.71W
02/06/2020 M0.10 INCH LIVINGSTON NY ASOS
1000 AM FREEZING RAIN 3 SSW REDFIELD 43.49N 75.84W
02/06/2020 M0.00 INCH OSWEGO NY TRAINED SPOTTER
1030 AM FREEZING RAIN 3 ESE ORCHARD PARK 42.75N 78.69W
02/06/2020 M0.10 INCH ERIE NY BROADCAST MEDIA
LAYER OF ICE ON CARS AND UNTREATED PAVED SURFACES.
1100 AM SNOW EAST BAY PARK 43.29N 76.90W
02/06/2020 M5.6 INCH WAYNE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF2000288 BUF2000289 BUF2000290 BUF2000286 BUF2000291
BUF2000292 BUF2000293 BUF2000294 BUF2000312 BUF2000295 BUF2000287
BUF2000296 BUF2000297 BUF2000298 BUF2000345 BUF2000320 BUF2000299
BUF2000300 BUF2000301 BUF2000302 BUF2000303 BUF2000304 BUF2000305
BUF2000306 BUF2000307 BUF2000308 BUF2000309 BUF2000313 BUF2000321
BUF2000322 BUF2000323 BUF2000324 BUF2000325 BUF2000326 BUF2000327
BUF2000328 BUF2000329 BUF2000330 BUF2000331 BUF2000332 BUF2000333
BUF2000346 BUF2000314 BUF2000359 BUF2000310 BUF2000334 BUF2000335
BUF2000336 BUF2000337 BUF2000311 BUF2000338 BUF2000315 BUF2000339
BUF2000340 BUF2000341 BUF2000342 BUF2000343 BUF2000344 BUF2000347
BUF2000348 BUF2000349 BUF2000350 BUF2000351 BUF2000352 BUF2000316
BUF2000353 BUF2000317 BUF2000318 BUF2000354 BUF2000355 BUF2000319
BUF2000356 BUF2000357 BUF2000358
ARThe national radar mosaic for the moment the first event began.
3 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2020Every state in 2020This day in weather historyWarnings in New York, February 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 877406, 877408, 877409.